• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



The Mini Pill

mumtheshopper

Silver Member
S: 12st6lb C: 12st4lb G: 10st7lb BMI: 29.5 Loss: 0st2lb(1.15%)
#2
I started it nearly 4 weeks ago after the combined pill. The combined pill was fine until my normal one stopped with a supply problem. I tried two others, both were a nightmare, culminated in god awful migraines. I was then put on mini pill. It has been absolutely fine. However, I ahve lost no weight, despite being 100% good. I do wonder if cerra]zette may be the reason for this. Hoping it will settle
 

Circes

Strutting her stuff
S: 17st12lb C: 10st7lb BMI: 22.3 Loss: 7st5lb(41.2%)
#3
I have no personal experience of the mini pill, but every tablet and medication has potential side effects - have you seen the list for aspirin?!
It's all abour assessing the risk of taking them against the potential benefits and you doctor will have done this before prescribing them for you. So just be aware of them but I wouldn't be too worried. But if you are have a chat with your pharmacist and/or GP.
 

fillymum

synful soul
S: 107kg C: 85kg G: 79kg BMI: 33.2 Loss: 22kg(20.56%)
#4
I think most drugs have scary side effects even the humble aspirin looks quite daunting.
 
S: 12st9lb C: 12st4lb G: 9st0lb BMI: 29.5 Loss: 0st5lb(2.82%)
#5
Yeah you're right about the asprin! I guess I should just trust my doctor!
I can't take the other ones because I get migranes already :/
Might give it a go, although the 96% makes me feel a bit scared as i'm only 19!
Thanks for your replies, I feel a bit better now :)
 
S: 13st9lb C: 13st3lb G: 9st2lb BMI: 35 Loss: 0st6lb(3.14%)
#6
Hi there,

I've been on the mini pill for over 4 years. I hate taking tablets, don't even take paracetamol, but this is great no problems, no periods ever since taking my first tablet....so no pmt!! I'm dreading having to take a break because it's changed my life I'm no longer a narky cow every month lol xx
 
S: 12st9lb C: 12st4lb G: 9st0lb BMI: 29.5 Loss: 0st5lb(2.82%)
#7
Haha! I'm looking forward to not being a cow either! I was worried about the weight gain side of things, but I guess if i'm already watching what I eat it shouldn't be a problem? And i'm also guessing that its just your appetite that increases?
xxx
 

*EB*

Gold Member
#8
I have been on Cerazette all the time i have been on SW. Look at my stats and make your own conclusion.

Side effects for me are i am a little more spotty....and i have trouble going to the loo sometimes! not sure if either are linked to my pill though - i think acne is for some people.

x
 
S: 11st5.0lb C: 11st2.0lb BMI: 29.5 Loss: 0st3lb(1.89%)
#10
Yeah you're right about the asprin! I guess I should just trust my doctor!
I can't take the other ones because I get migranes already :/
Might give it a go, although the 96% makes me feel a bit scared as i'm only 19!
Thanks for your replies, I feel a bit better now :)
just remember to get him to wrap it! ;) lol xx
 
#11
You're better off not reading the potential side effects of medicines unless you have a bizarre reaction to them. No one knows, not even your GP, how your body will react to the mini pill (or any medication for that matter) until you actually take it - but they wouldn't prescribe it if they thought you might be at any risk.

If we all sat about worrying about side effects of medicines then we'd never take them! Chances are, you'll be fine. If you have some side effects, just stop taking it! It's really as simple as that :)

No point asking a bunch of people on the internet about their experiences because it doesn't guarantee you a good one or a bad one. If you're genuinely concerned, speak to your GP & maybe get something else.
 

peachy7

Silver Member
S: 13st5lb C: 12st13lb G: 10st0lb BMI: 33.1 Loss: 0st6lb(3.21%)
#12
I'm on cerazette and haven't had any side effects or periods since i've been on it (nearly a year I think), I don't think it increases appetite at all, and I don't believe it affects weight loss either.

EB I also get spots on this pill (never used to on combined) and my doc wants me to go on a course of roaccutane, am waiting on seeing a dermatologist!
 
S: 13st9lb C: 13st3lb G: 9st2lb BMI: 35 Loss: 0st6lb(3.14%)
#13
Hi....I don't see that my appetites increased either, I've always been greedy lol. Have you started taking it yet? Hope alls well am sure it will be :) xx
 

kdub24

I Will & I Can!!
S: 11st9.5lb C: 10st3lb G: 9st9lb BMI: 23.1 Loss: 1st6.5lb(12.54%)
#14
i went on the mini pill whilst breastfeeding my daughter last march and it was fine, i think it increased my appetite abit i wud eat loads then still feel hungry or maybe i was being a pig lol.

i stopped the mini pill and got the implant fitted in my arm which is fine, no increase in hunger but the bleeding is a pain but its not much. hopefully will die down soon xx
 
S: 12st4.6lb C: 11st1.6lb G: 10st4lb BMI: 24 Loss: 1st3lb(9.85%)
#15
I started it nearly 4 weeks ago after the combined pill. The combined pill was fine until my normal one stopped with a supply problem. I tried two others, both were a nightmare, culminated in god awful migraines. I was then put on mini pill. It has been absolutely fine. However, I ahve lost no weight, despite being 100% good. I do wonder if cerra]zette may be the reason for this. Hoping it will settle
Oh my god!!! My doc has just prescribed me cerrazette if thats how you spell it. Sposed to start tomorrow, but after reading this I am not flippin sure I wanna!!

Oh my god as well, the acne, are you all for real?? My face is already like a dot to dot coz they couldnt assist me in curing spots when I was taken off my old pill. Nooooooooooo :( I cried when I got my spots back, I'm 25 and wonderin if they will ever go now!

I cannot handle not losing any weight! :(
 

kdub24

I Will & I Can!!
S: 11st9.5lb C: 10st3lb G: 9st9lb BMI: 23.1 Loss: 1st6.5lb(12.54%)
#16
Oh my god!!! My doc has just prescribed me cerrazette if thats how you spell it. Sposed to start tomorrow, but after reading this I am not flippin sure I wanna!!

Oh my god as well, the acne, are you all for real?? My face is already like a dot to dot coz they couldnt assist me in curing spots when I was taken off my old pill. Nooooooooooo :( I cried when I got my spots back, I'm 25 and wonderin if they will ever go now!

I cannot handle not losing any weight! :(
see how u go on it hunni, evry1 is different and it mite be ok for u, no harm in trying xx
 
S: 12st4.6lb C: 11st1.6lb G: 10st4lb BMI: 24 Loss: 1st3lb(9.85%)
#19
Thanks ladies, I thought I might have a nervous breakdown reading all that! Clearly those with many others are the reason I wanted to swap. My current pill wasnt working as I have seriously bad normal periods, they sometimes happen 3times a month or not at all for 3 or 4months. So for the last 10years Ive always been on some kind of pill. They did some checking and they believe the problems might be heriditery until I have kids, as most women in our family have it and seems to sort itself out after that point. Eeeek. Not a road I wish to go down yet.

Looks like I might need to go back to using my chinese herbals tablets for my spots again. So much for the doc telling me years oh you're a teenager you'll grow out of it. Hmmm I think not!

xxx
 

jen3

Silver Member
S: 13st7.5lb C: 13st0.0lb G: 11st7lb BMI: 26.1 Loss: 0st7.5lb(3.96%)
#20
I take cerazette, lose weight and am not spotty. I love it and I hate taking anything. It is a very low dose pill. Everyone is different so best to suck it and see.

Ditto - have been on it for years and love it. No periods - YAY!!!!!

And I've not noticed it affect my weight loss or my skin
 


Similar threads



Top